# SDR IPXA11M64662

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AIRSPEED DIFF OF 15KNTS CAPTAIN'S LOWER THAN F/O.  DURING CLIMB AIRSPEED CLOSED TO WITHIN 5 KNOTS, CAPTAIN ALWAYS LOWER.  AMBER IAS ALERT.  PERFORMED PITOT STATIC LEAK CHECK IAW AMM 34-11-00-2, LEAK CHECK WAS GOOD, FOUND A SPLIT BETWEEN CAPT'S AND F/O'S AIRSPEED INDICATION.  R & R NR 1 ADC IAW AMM 34-16-01-4 AND 34-16-01-5, ALL CHECKS ARE GOOD.
